# SDR AWXA200601513

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 46,726 hours, 31,080 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262
- Part serial: MA4316
- Condition: Debonded
- Location: Spoilers
- Part time: 46,726 hours, 31,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -CHECK NR C-15. NR 5870926. DISBONDED AREA ON LOWER SURFACE OF NR 4 SPOILER, 38 INCHES FROM OB END, 8 INCHES FROM AFT EDGE. SPOILER PANEL DISBOND IS BEYOND REPAIRABLE LIMITS IAW, SRM 51-70-10-2R4, FIG 208. REMOVED AND REPLACED NR 4 SPOILER IAW AMM 27-62-12-4.
